Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having stomach pain after taking primolut N

As i was having irregular periods my doctor has asked me to take Primolut N 2 times a day for 5 days Would my periods start during the course of taking the table or after i am done with the dosage. I have taken it for 2 days now, my stomach is hurting/cramping a bit and my lower back is hurting, is that normal?
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  723
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I took 10 days of Primolut at the end of my period as I had abnormal bleeding that month. It is day 4 after stopping the Primolut and I have been bleeding VERY heavily every day. It is the heaviest period I have ever had, with very painful menstrual cramps. It doesn't seem to be slowing down at all. Is this normal?
Answered: Tue, 30 Aug 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Were you having excessive bleeding and frequent periods or the periods were overdue? As long as you will take Primolut N regularly, you will not have any periods.After you finish the complete doses, then after 2-3 days you should expect your bleeding to start.
Dr. Rakhi Tayal
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor